# SDR NACA2024071100002

- Difficulty date: July 11, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORM NDI CHECK , FOUND CRACK (0.1" IN LENGTH) ON FUSELAGE SKIN AT STA 258.5 S-21L..  REPAIRED CRACK IAW SRM 53-10-01
